File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Robust H∞ control of singular impulsive systems with uncertain perturbations

TitleRobust H∞ control of singular impulsive systems with uncertain perturbations
Authors
KeywordsH∞ Control
Riccati Inequality
Robustness
Singular Impulsive Systems
Issue Date2005
Citation
Ieee Transactions On Circuits And Systems Ii: Express Briefs, 2005, v. 52 n. 6, p. 293-298 How to Cite?
AbstractThis paper discusses the problem of robust H∞ control for singular impulsive uncertain systems. Some new fundamental properties of singular systems with impulse effect are derived. Based on the Riccati inequality approach, sufficient conditions for robust H∞ criteria of the corresponding singular impulsive closed-loop systems are established. A simple approach to the design of a robust impulsive controller is then presented. Finally, a design example and simulation results are given to demonstrate the effectiveness of the proposed approach. © 2005 IEEE.
Persistent Identifierhttp://hdl.handle.net/10722/169694
ISSN
2006 Impact Factor: 0.922
2007 SCImago Journal Rankings: 1.092
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorGuan, ZHen_US
dc.contributor.authorYao, Jen_US
dc.contributor.authorHill, DJen_US
dc.date.accessioned2012-10-25T04:54:13Z-
dc.date.available2012-10-25T04:54:13Z-
dc.date.issued2005en_US
dc.identifier.citationIeee Transactions On Circuits And Systems Ii: Express Briefs, 2005, v. 52 n. 6, p. 293-298en_US
dc.identifier.issn1057-7130en_US
dc.identifier.urihttp://hdl.handle.net/10722/169694-
dc.description.abstractThis paper discusses the problem of robust H∞ control for singular impulsive uncertain systems. Some new fundamental properties of singular systems with impulse effect are derived. Based on the Riccati inequality approach, sufficient conditions for robust H∞ criteria of the corresponding singular impulsive closed-loop systems are established. A simple approach to the design of a robust impulsive controller is then presented. Finally, a design example and simulation results are given to demonstrate the effectiveness of the proposed approach. © 2005 IEEE.en_US
dc.languageengen_US
dc.relation.ispartofIEEE Transactions on Circuits and Systems II: Express Briefsen_US
dc.subjectH∞ Controlen_US
dc.subjectRiccati Inequalityen_US
dc.subjectRobustnessen_US
dc.subjectSingular Impulsive Systemsen_US
dc.titleRobust H∞ control of singular impulsive systems with uncertain perturbationsen_US
dc.typeArticleen_US
dc.identifier.emailHill, DJ:en_US
dc.identifier.authorityHill, DJ=rp01669en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.doi10.1109/TCSII.2005.848959en_US
dc.identifier.scopuseid_2-s2.0-22244480346en_US
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-22244480346&selection=ref&src=s&origin=recordpageen_US
dc.identifier.volume52en_US
dc.identifier.issue6en_US
dc.identifier.spage293en_US
dc.identifier.epage298en_US
dc.identifier.isiWOS:000229916200002-
dc.publisher.placeUnited Statesen_US
dc.identifier.scopusauthoridGuan, ZH=7202542255en_US
dc.identifier.scopusauthoridYao, J=7403503934en_US
dc.identifier.scopusauthoridHill, DJ=35398599500en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats